What Causes Tinnitus While On Clarithromycin?
Clarithromycin 500mg 2x day, 14 days
Metronidazole 500mg 2x day, 14 days
Ranitadine 300mg 2x day 14 days. The problem is that i had a lot of side effects naseas, diarhea with tinnitus being the main side effect. Have these antibiotics caused my tinnitus.??
Tinnitus might have caused due to Clarithromycin
Hi,thank you for posting your query on health care magic.
I have gone through your query and can understand your concern.
Among the medicines which you are taking for H-Pylori infection,Tinnitus might be caused by Clarithromycin.
If you have recently started these medicines,then your doctor may change this antibiotic-Clarithromycin to another group of Antibiotic like Levofloxacin(from Quinolone group of antibiotic) or in most of the cases,Tinnitus would stop after discontinuing the medicine-Clarithromycin.
For the side effects like nausea,diarrhoea,etc, it may be caused with any of the medicines,which you are taking due to disruption of intestinal microbial flora.
Taking a Probiotic will help you.
Drink lots of fluids to prevent dehydration.
Hope this answers your query.I would be happy to answer if you have any follow-up questions.Take care.